How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64410
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I take amphetamine often recently 10 weeks

Customer Question

I take amphetamine often for appros1year recently 10 weeks ago I had a so called pulled muscle ,yet cab=nt recall doing anything to cause it .the other k=leg went the same and now have vwry painful spasams I don't leave the house what can it be
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
Hello
Muscle spasms can be from a sorts of problems.
Why are you taking amphetamine?
Customer: replied 1 year ago.

I started taking amphetamine to stop me from drinking and now it has become a habit

Expert:  DrRussMD replied 1 year ago.
OK
So the muscle cramping can be from the amphetamine.
In addition it can be from
thyroid problems, or
blood vessel problems, or
lower spine problems
or electrolyte problems.
See your doctor immediately.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.

how likely is it to be the amphetamine and will symptoms go .

Expert:  DrRussMD replied 1 year ago.
It is quite likely.
If it is, symptoms would resolve not doing amphetamine.
If they don't resolve, it is likely one of the other problems.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.

how long after stopping should they resolve ,if it is that?

Expert:  DrRussMD replied 1 year ago.
As long as there is nothing else wrong, 2 to 4 weeks.
However, I recommend you get help stopping, get examined and get tested based on exam.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.

hi, I have not been to see my gp , I don't really want to as it all goes on your record and I am starting a degree in October. My general health is excellent and always has been , I have done some research regarding stopping amphetamine and from what I can see you are just emotionally low and very tired ? Is this correct and what do you think ..... thanks JANE

Expert:  DrRussMD replied 1 year ago.
I will not advise otherwise than that you see your doctor.
Withdrawal has a wide range of effects.